MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH
Model Number 6795-007
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis: visual inspection revealed that the usc had a break at 90cm from the strain relief, and 50cm of the usc was stuck inside the infusion catheter (ic).Microscopic inspection revealed that the usc appeared to have been broke at the beginning of the treatment area on the catheter.The usc was unable to be tested for the reported complaint due to the break in the catheter.
 
Event or Problem Description
It was reported that there was an e311 error during the initial procedure.An ekosonic endovascular device, 135x50cm was selected for use in a unilateral thrombectomy procedure.The ekos device was prepped and deployed in the usual fashion without difficulty.The catheter was placed and hooked up to all infusing fluids.Upon connection of the ekos device to the ekos cu 4.0 console, there was an e311 error on the console.Multiple troubleshooting attempts were made, but the error persisted.The ekos device was plugged into a pt3b, which experienced an error as well.The ekos device was exchanged, and the issue was resolved.There were no reported patient complications.However, device analysis revealed that the ultrasonic core (usc) was fractured.

Brand Name
EKOSONIC
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21150041
Report Number2124215-2024-83949
Device Sequence Number15864439
Product Code KRA
UDI-Device Identifier00858593006318
UDI-Public00858593006318
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K213422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6795-007
Device Catalogue Number6795-007
Device Lot Number8035454092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown